# SDR SWIA202053737

- Difficulty date: October 18, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 600230591007
- Condition: Debonded
- Location: Horizontals Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER PANEL 333AL HAS DISBONDED UPPER AND LOWER GROUNDING PLATES.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED PANEL 333AL, REF AMM, CHECK OK.
